# SDR SWIA202162886

- Difficulty date: September 23, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Part number: 601R1460311
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBD FLAP CENTER HINGE ARM UPPER AND LOWER BOLTS AND BUSHING CORRODED     (C-CHECK RO 11/28/2021)    REPLACED UPPER AND LOWER BUSHINGS OM THE RH OB FLAP CENTER HINGE ARM IAW CRJ 700 AMM 20-31-00-400-802 CONFIG A01, ATTACHED NEW HARDWARE TO HINGE ARM ASSEMBLY SEE CAMP# 23479189 FOR INSTALL OF HINGE ARM
